# SDR N6WA2024021402

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10128
- Aircraft time: 41,913 hours, 33,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT INOP IN FRONT OF LAVATORY. AS PER TELECOM WITH MXC, DEFERRED EMERGENCY CEILING FLOODLIGHT ON OCN 70084457 PER MEL 33-51-01B-2A CAT C
